MAUDE Adverse Event Report: TELEFLEX MEDICAL BELLY BAG; COLLECTOR, URINE, (AND ACCESSO

TELEFLEX MEDICAL BELLY BAG; COLLECTOR, URINE, (AND ACCESSO
Model Number IPN039296
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint history has been reviewed.Since there is no relevant lot information provided a self-inspection on the latest production was done.The lot is 20220928.The device history record was reviewed.The incoming, in-process and final inspection have been completed and all results meet the specifications.The operators and inspectors have been effectively trained without changes.There is no deviation in the incoming inspection of the valve within three months.The inventory is randomly selected and checked and they opened smoothly.An investigation of the assembly process was done to identify risks and training was conducted for operators.In addition, a sample was received from the customer with a similar problem in the past.On investigation, we found that with single-hand operation of the valve it was easy to twist and not easy to operate.It is more secure when both hands are used together.In order to avoid torsion when opening the valve, support the upper part first and then open or close the valve with the other hand in the direction indicated by the arrow on the bag.
 
Event or Problem Description
It was reported that the patient states he is having an issue with his belly bags leaking and difficulty opening the drain valve.He stated that one lasted for 2 days, one for 1 day and the last one lasted only 6 hours.There was no reported injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Corrected section h.6 (adverse event problem): imdrf annex code changed from c19 to c20.Please make a note of it.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for evaluation.The supplier was contacted and provided the following: "1.The historical complaints have been checked, there were similar issues received before (no.(b)(4)).2.Since there is no relevant lot information in the complaint, we conducted a self-inspection on the latest production, the lot is 20220928.Check the dhr records.The incoming, in-process and final inspection have completed, and all results meet the specification.The operators and inspectors have been effectively trained; they have no change.3.There is no deviation in the incoming inspection of the valve within 3 months.We randomly select and check the inventory valves; they can open and be used smoothly.4.After the above investigations, we have not found there is any deviation in the production and inspection processes.So, we think there may be some other factors about the customer feedback, such as whether the valve is deformed, or too much force.And there is screw loose, kink and other conditions that cannot twist.5.Check the complaint lists for 2022, and we noted that there have been similar issues before this.In the investigation of some of the above product defects and defects caused by use, we also check the assembly site of the valve.The valve is connected with the draining tube by glue bonding.We learned from the inquiry of the operator and the person in charge of production that, if the draining tube is dipped in too much glue during the assembly process, the glue may flow down from the inner wall of the valve, reach the top of the core, and stick to the herringbone fork of the valve shell, resulting in that the valve cannot be opened normally.Therefore, in the subsequent work, we have identified the risk, and also conducted effective training for operators.In addition, we will also conduct self-inspection, which can effectively check the abnormality of valve caused by such assembly." without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
BELLY BAG
Common Device Name
COLLECTOR, URINE, (AND ACCESSO
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15692367
Report Number3011137372-2022-00204
Device Sequence Number7385138
Product Code KNX
UDI-Device Identifier14026704661777
UDI-Public14026704661777
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/13/2024
Device Model NumberIPN039296
Device Catalogue NumberB1000
Device Lot Number74D2101512
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer10/31/2022
10/31/2022
Initial Report FDA Received Date10/28/2022
Supplement Report FDA Received Date12/02/2022
12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown